# SDR ABXA20141110341

- Difficulty date: November 10, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 86,190 hours, 39,535 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311T151059
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURAL WEB IS CRACKED AT THE FWD MOST NOSE COWL ANTI-ICE DUCT SUPPORT ROD BRACKET.  REMOVED DAMAGED WEB, FABRICATED & INSTALLED NEW WEB IAW SRM 51-40-02 & DWG 311T1510.  CRACKED 3.2 INCHES, PN 311T1510-59, SN N/A, PART NAME WEB, FS & BS LOCATION ON ACFT NAC WL 150, STRINGER WS LOCATION ON ACFT WS 166 TO WS 169.8.  ACFT WAS GNDED.
